Alert archive / Texas / Wind Advisories in 2016
Wind Advisory 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Dec 17, 2016, 4:06 AM CST for 46 counties in Texas. It took effect at Dec 17, 2016, 3:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2016, 4:06 AM CST (10:06 UTC)
- In effect from
- Dec 17, 2016, 3:00 PM CST
- Expired
- Dec 18, 2016, 12:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 542 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403 WWUS74 KFWD 171006 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 406 AM CST SAT DEC 17 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171800- /O.NEW.KFWD.WI.Y.0008.161217T2100Z-161218T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE... FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 406 AM CST SAT DEC 17 2016 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * TIMING...AN ARCTIC COLD FRONT WILL ENTER NORTH TEXAS BY MIDDAY WITH WINDS INCREASING THROUGH THE AFTERNOON AND EARLY EVENING HOURS. * WINDS...SUSTAINED NORTH WINDS 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...THE STRONG WINDS WILL BLOW AROUND LOOSE OBJECTS AND OUTDOOR HOLIDAY DECORATIONS. IN ADDITION...WIND CHILL READINGS WILL FALL INTO THE TEENS AFTER SUNSET AND TO NEAR ZERO DEGREES BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ DUNN
3 follow-up statements
990 WWUS74 KFWD 171752 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1152 AM CST SAT DEC 17 2016 ...WIND ADVISORY FOR AREAS ALONG AND NORTHWEST OF A CISCO TO GAINESVILLE LINE FROM 3 PM THROUGH MIDNIGHT... ...WIND ADVISORY FOR ALL OF NORTH AND CENTRAL TEXAS THIS EVENING... TXZ093>095-103>107-117>123-130>135-141>148-156>162-174-175-180200- /O.EXT.KFWD.WI.Y.0008.161218T0000Z-161218T0600Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-PARKER- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE- HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... CARROLLTON...DENTON...LEWISVILLE...FLOWER MOUND...PLANO... MCKINNEY...ALLEN...FRISCO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...ATHENS...GUN BARREL CITY...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... WORTHAM...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...NORMANGEE... OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 1152 AM CST SAT DEC 17 2016 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT...TONIGHT * TIMING...WINDS WILL SHIFT TO THE NORTH AS AN ARCTIC COLD FRONT MOVES THROUGH NORTH AND CENTRAL TEXAS THIS AFTERNOON. NORTHERLY WINDS WILL INCREASE BY THE EARLY EVENING HOURS. * WINDS...SUSTAINED NORTH WINDS 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...THE STRONG WINDS WILL BLOW AROUND LOOSE OBJECTS AND OUTDOOR HOLIDAY DECORATIONS. IN ADDITION...WIND CHILL READINGS WILL FALL INTO THE TEENS AND TWENTIES THIS EVENING AND INTO THE SINGLE DIGITS AND LOWER TEENS BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091-092-100>102-115-116-129-180200- /O.CON.KFWD.WI.Y.0008.161217T2100Z-161218T0600Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE... MINERAL WELLS...CISCO...EASTLAND...RANGER...GORMAN 1152 AM CST SAT DEC 17 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * TIMING...AN ARCTIC COLD FRONT HAS MOVED THROUGH THE REGION. WINDS WILL INCREASE THIS AFTERNOON AND EARLY EVENING HOURS. * WINDS...SUSTAINED NORTH WINDS 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...THE STRONG WINDS WILL BLOW AROUND LOOSE OBJECTS AND OUTDOOR HOLIDAY DECORATIONS. IN ADDITION...WIND CHILL READINGS WILL FALL INTO THE TEENS AFTER SUNSET AND TO NEAR ZERO DEGREES BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 58
118 WWUS74 KFWD 180258 AAB NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 858 PM CST SAT DEC 17 2016 ...WIND ADVISORY FOR ALL OF NORTH AND CENTRAL TEXAS THROUGH MIDNIGHT... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180600- /O.CON.KFWD.WI.Y.0008.000000T0000Z-161218T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE... FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 858 PM CST SAT DEC 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...AN ARCTIC COLD FRONT HAS MOVED THROUGH THE REGION. GUSTY WINDS WILL CONTINUE THE REMAINDER OF THE EVENING. * WINDS...SUSTAINED NORTH WINDS 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...THE STRONG WINDS WILL BLOW AROUND LOOSE OBJECTS AND OUTDOOR HOLIDAY DECORATIONS. IN ADDITION...WIND CHILL READINGS WILL FALL INTO THE TEENS AND SINGLE DIGITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 25
386 WWUS74 KFWD 180548 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1148 PM CST SAT DEC 17 2016 ...WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT... .WIND SPEEDS WILL SLOWLY FALL THROUGH THE NIGHT BUT REMAIN IN THE 15 TO 25 MPH RANGE ALONG WITH SOME GUSTS TO 35 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180700- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-161218T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE... FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 1148 PM CST SAT DEC 17 2016 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... WIND SPEEDS WILL SLOWLY FALL THROUGH THE NIGHT BUT REMAIN IN THE 15 TO 25 MPH RANGE ALONG WITH SOME GUSTS TO 35 MPH. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 16, 11:45 PM CST, 4 hours 21 minutes earlier.
Area forecast discussion, Dec 16, 11:45 PM CST, 4 hours 21 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1145 PM CST Fri Dec 16 2016 .AVIATION... All North Texas terminals have remained on the western edge of a stratus cloud deck this evening. KFWS VAD wind profile indicates a 40 knot southwesterly low level jet which explains why these clouds have not built back to the west much. It looks like the best way to handle this situation will be to TEMPO MVFR to high IFR ceilings for the next few hours at all but FTW and AFW. Since the low level jet should become even more southwesterly with time, it is likely that the majority of the low clouds will push farther to the east as we approach sunrise. VFR conditions are expected Saturday after sunrise until some post-frontal stratus arrives in the afternoon and lowers ceilings back down below 3000 ft. Southerly winds will prevail tonight between 12 and 16 knots along with some higher gusts. The wind will veer more westerly after sunrise ahead of the approaching arctic cold front. FROPA still looks to be in the early afternoon at the Metroplex sites and Waco by mid afternoon. The passage of the front will turn the wind to the northwest and increase sustained speeds over 20 knots with some gusts as high as 35 knots. Wind speeds should remain in this range through Saturday evening. Precipitation chances still appear too low to mention in this TAF package. 79 && .PREV DISCUSSION... /ISSUED 358 PM CST Fri Dec 16 2016/ Skies have been clearing from west to east, but the eastward progress of the clearing line is expected to come to a halt after sunset and some low clouds are expected to spread back to the northwest overnight. Some drizzle or sprinkles will be possible this evening into the overnight hours mainly east of a Bonham to Hearne line and patchy fog will re-develop overnight along and southeast of a Lampasas to Canton line. An arctic cold front that extended south of a Norfolk Nebraska to Goodland Kansas line at 3 PM will move south and extend southeast of a Bonham to Graham line by midday Saturday. This front will move to near a Canton to Temple to Lampasas line before sunset and and sweep through the rest of the forecast area during the early evening. Highs Saturday will range from the upper 50s northwest to the upper 70s across the southeast, but temperatures will fall 10 to 15 degrees as the front passes with slowly falling temperatures thereafter Saturday. Winds will shift to the north at speeds of 20 to 25 mph with gusts over 35 mph likely. A Wind Advisory will likely be needed for areas behind the front Saturday and Saturday night. There will be a slight chance of showers east of I-35/I-35E Saturday and isolated thunderstorms will be possible southeast of a Cameron to Canton line. The most interesting part of the forecast will be Saturday night as there will be low chances of precipitation as temperature profiles start to support wintry weather. The window for any type of wintry precipitation will be small, but there will be a slight chance of freezing drizzle or light snow mainly north of a Graham to Mckinney to Bonham line Saturday evening. We may be able to squeeze out some snow flurries as far south as the Metroplex in the midnight to 3 am Sunday period and at the same time some light snow or freezing drizzle will be possible northeast of a Sherman to Greenville to Sulphur Springs line. Amounts will be light and gusty north winds will be advecting dry air into the region at the lower levels. At this time cannot rule out a few slick spots across the northeastern zones, but am not expecting enough freezing/frozen precipitation for any type of winter weather advisory at this time. For the rest of the area east of I-35 and south of I-30 some light rain will be possible during the evening through 2 or 3 am Sunday but the rain is expected to end before the temperatures fall below freezing. Sunday will be the coldest day so far this year (yes this includes January and February) for most of the region with morning lows in the mid teens northwest to the upper 20s southeast. Despite the expected sunshine, strong cold advection will result in highs ranging from the upper 20s northwest to the mid to upper 30s southeast. Wind Chills Sunday morning will be in the single digits and teens and some spots across the northwest may have wind chill readings at or just below zero (the criteria for Wind Chill Advisories). With lighter winds Sunday night, Lows Monday morning will range from the lower teens northwest to the lower 20s southeast. Highs on Monday will be in the mid 30s to lower 40s. Temperatures will moderate Tuesday through Wednesday. As a shortwave moves through the Central Plains, a cold front will move through North and Central Texas late Wednesday afternoon and Wednesday night. No precipitation is expected with this front. 58 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 70 21 32 17 / 5 5 10 5 0 Waco 59 77 23 35 19 / 5 10 20 5 5 Paris 51 67 19 31 16 / 20 30 20 5 0 Denton 55 66 17 30 13 / 5 5 20 5 0 McKinney 55 68 19 30 14 / 5 10 20 5 5 Dallas 57 71 22 32 19 / 5 10 20 5 0 Terrell 59 73 23 32 17 / 10 20 20 5 5 Corsicana 60 76 24 34 20 / 20 20 20 5 5 Temple 60 77 25 35 20 / 5 10 20 5 5 Mineral Wells 55 68 15 31 12 / 0 5 10 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 79/05
Hazardous weather outlook, Dec 16, 3:52 PM CST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 352 PM CST FRI DEC 16 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 352 PM CST FRI DEC 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH NORTH TEXAS SATURDAY AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THE FRONT SOUTH AND EAST OF A CANTON TO MEXIA TO CAMERON LINE. BEHIND THE FRONT...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS NEAR 40 MPH AND TEMPERATURES WILL PLUMMET TO BELOW FREEZING PRIOR TO MIDNIGHT ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THESE WINDS AND TEMPERATURES WILL RESULT IN WIND CHILL READINGS FALLING TO OR SLIGHTLY BELOW ZERO DEGREES EARLY SUNDAY MORNING ACROSS PARTS OF NORTH TEXAS...MAINLY NORTHWEST OF THE METROPLEX. WIND CHILL READINGS WILL RANGE BETWEEN 5 AND 15 DEGREES ELSEWHERE ACROSS NORTH TEXAS. THERE IS A SLIGHT CHANCE FOR VERY LIGHT FREEZING RAIN AND SNOW FLURRIES MAINLY ALONG THE RED RIVER LATE SATURDAY EVENING AND POTENTIALLY AS FAR SOUTH AS THE METROPLEX. NO ACCUMULATIONS ARE EXPECTED...HOWEVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.